Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 103, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Jun 21, 2007, 2:06 PM CDT for 12 counties in Florida. It took effect at Jun 22, 2007, 1:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 21, 2007, 2:06 PM CDT (19:06 UTC)
- In effect from
- Jun 22, 2007, 1:00 PM CDT
- Expired
- Jun 22, 2007, 7:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Tallahassee, FL
Counties Bay County, FL, Calhoun County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Leon County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL
The radar
The Tallahassee radar (KTLH), 72 km from the middle of the area, began a volume at 19:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.1 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 36 J/kg
- Mixed-layer CIN
- -122 J/kg
- Mixed-layer LCL
- 958 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -112 m²/s²
- 0-3 km storm-relative helicity
- -101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 211906 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 306 PM EDT THU JUN 21 2007 ...A RED FLAG WARNING REMAINS IN EFFECT FOR EXTREME SOUTHEAST ALABAMA THIS AFTERNOON DUE TO LOW RELATIVE HUMIDITY COMBINED WITH 20-FOOT WIND SPEEDS GREATER THAN 10 MPH AND KBDI INDICES ABOVE 500... ...A RED FLAG WARNING REMAINS IN EFFECT FOR THE EASTERN FLORIDA PANHANDLE THIS AFTERNOON AND EARLY EVENING DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY COMBINED WITH HIGH DISPERSION INDICES... ...A RED FLAG WARNING IS NOW IN EFFECT FRIDAY AFTERNOON AND EARLY EVENING FOR THE EASTERN FLORIDA PANHANDLE AND WESTERN FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...A WEAK LOW PRESSURE SYSTEM JUST TO OUR EAST WILL MEANDER SLOWLY TO THE SOUTH DURING THE NEXT COUPLE OF DAYS...AS A RIDGE OF HIGH PRESSURE BUILDS SOUTHWARD. THIS SHOULD ALLOW DRIER AIR TO GRADUALLY OVERSPREAD THE REGION FROM THE NORTHWEST. FLZ007-009>014-016-026-221200- /O.UPG.KTAE.FW.A.0082.070622T1800Z-070623T0000Z/ /O.NEW.KTAE.FW.W.0103.070622T1800Z-070623T0000Z/ /O.CON.KTAE.FW.W.0102.000000T0000Z-070622T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-GADSDEN- LIBERTY- 306 PM EDT THU JUN 21 2007 /206 PM CDT THU JUN 21 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ FRIDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ FRIDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ015-017-018-027-221200- /O.NEW.KTAE.FW.W.0103.070622T1800Z-070623T0000Z/ FRANKLIN-LEON-JEFFERSON-WAKULLA- 306 PM EDT THU JUN 21 2007 ...RED FLAG WARNING IN EFFECT FROM 2 PM TO 8 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS NOW IN EFFECT FROM 2 PM TO 8 PM EDT FRIDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-212300- /O.CON.KTAE.FW.W.0102.000000T0000Z-070621T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 206 PM CDT THU JUN 21 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ JAMSKI
4 follow-up statements
000 WWUS82 KTAE 220014 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 814 PM EDT THU JUN 21 2007 ...A RED FLAG WARNING REMAINS IN EFFECT FRIDAY AFTERNOON AND EARLY EVENING FOR THE EASTERN FLORIDA PANHANDLE AND WESTERN FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...A WEAK LOW PRESSURE SYSTEM JUST TO OUR EAST WILL MEANDER SLOWLY TO THE SOUTH DURING THE NEXT COUPLE OF DAYS...AS A RIDGE OF HIGH PRESSURE BUILDS SOUTHWARD. THIS SHOULD ALLOW DRIER AIR TO GRADUALLY OVERSPREAD THE REGION FROM THE NORTHWEST. FLZ007-009>014-016-026-221230- /O.EXP.KTAE.FW.W.0102.000000T0000Z-070622T0000Z/ /O.CON.KTAE.FW.W.0103.070622T1800Z-070623T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-GADSDEN- LIBERTY- 814 PM EDT THU JUN 21 2007 /714 PM CDT THU JUN 21 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ FRIDAY... ...RED FLAG WARNING HAS EXPIRED FOR TODAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ FRIDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ015-017-018-027-221230- /O.CON.KTAE.FW.W.0103.070622T1800Z-070623T0000Z/ FRANKLIN-LEON-JEFFERSON-WAKULLA- 814 PM EDT THU JUN 21 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 8 PM EDT FRIDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 8 PM EDT FRIDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ 38-GODSEY
000 WWUS82 KTAE 220911 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 511 AM EDT FRI JUN 22 2007 ...A RED FLAG WARNING REMAINS IN EFFECT FRIDAY AFTERNOON AND EARLY EVENING FOR THE EASTERN FLORIDA PANHANDLE AND WESTERN FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...A FIRE WEATHER WATCH IS NOW IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR INLAND COUNTIES IN THE FLORIDA BIG BEND FROM MADISON COUNTY AND WEST THROUGH THE EASTERN PANHANDLE OF FLORIDA DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITIES.... .DISCUSSION...A WEAK LOW PRESSURE SYSTEM JUST TO OUR EAST WILL MEANDER SLOWLY TO THE SOUTH DURING THE NEXT COUPLE OF DAYS...AS A RIDGE OF HIGH PRESSURE BUILDS SOUTHWARD. THIS SHOULD ALLOW DRIER AIR TO GRADUALLY OVERSPREAD THE REGION FROM THE NORTHWEST. FLZ007-009>011-013-016>018-026-222000- /O.NEW.KTAE.FW.A.0083.070623T1800Z-070623T2300Z/ /O.CON.KTAE.FW.W.0103.070622T1800Z-070623T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-LIBERTY- 511 AM EDT FRI JUN 22 2007 /411 AM CDT FRI JUN 22 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ012-014-015-027-222000- /O.CON.KTAE.FW.W.0103.070622T1800Z-070623T0000Z/ BAY-GULF-FRANKLIN-WAKULLA- 511 AM EDT FRI JUN 22 2007 /411 AM CDT FRI JUN 22 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ019-222000- /O.NEW.KTAE.FW.A.0083.070623T1800Z-070623T2300Z/ MADISON- 511 AM EDT FRI JUN 22 2007 ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ LANIER
000 WWUS82 KTAE 221914 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 314 PM EDT FRI JUN 22 2007 ...A RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON AND EARLY EVENING FOR THE EASTERN FLORIDA PANHANDLE AND WESTERN FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH THE EVENING FOR INLAND COUNTIES IN THE FLORIDA BIG BEND FROM MADISON COUNTY AND WEST THROUGH THE EASTERN PANHANDLE OF FLORIDA DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITIES.... .DISCUSSION...A WEAK LOW PRESSURE SYSTEM JUST TO OUR EAST WILL MEANDER SLOWLY TO THE SOUTH THROUGH SATURDAY...AS A RIDGE OF HIGH PRESSURE BUILDS SOUTHWARD. THIS SHOULD ALLOW DRIER AIR TO OVERSPREAD THE REGION FROM THE NORTHWEST. BY SUNDAY...HIGH PRESSURE WILL MOVE EAST INTO THE WESTERN ATLANTIC LEADING TO A MORE SOUTHERLY FLOW AROUND THE HIGH AND A GRADUAL INCREASE IN LOW- LEVEL MOISTURE ENDING THE CHANCE FOR RED FLAG CONDITIONS. FLZ007-009>011-013-016>018-026-231215- /O.CON.KTAE.FW.W.0103.000000T0000Z-070623T0000Z/ /O.CON.KTAE.FW.A.0083.070623T1800Z-070623T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-LIBERTY- 314 PM EDT FRI JUN 22 2007 /214 PM CDT FRI JUN 22 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ012-014-015-027-230000- /O.CON.KTAE.FW.W.0103.000000T0000Z-070623T0000Z/ BAY-GULF-FRANKLIN-WAKULLA- 314 PM EDT FRI JUN 22 2007 /214 PM CDT FRI JUN 22 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. $$ FLZ019-231215- /O.CON.KTAE.FW.A.0083.070623T1800Z-070623T2300Z/ MADISON- 314 PM EDT FRI JUN 22 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ BLOCK/WOODRUM
000 WWUS82 KTAE 230005 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 805 PM EDT FRI JUN 22 2007 ...A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH THE EVENING FOR INLAND COUNTIES IN THE FLORIDA BIG BEND FROM MADISON COUNTY WESTWARD THROUGH THE EASTERN PANHANDLE OF FLORIDA DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITIES... .DISCUSSION...A WEAK LOW PRESSURE SYSTEM JUST TO OUR EAST WILL MEANDER SLOWLY TO THE SOUTH THROUGH SATURDAY...AS A RIDGE OF HIGH PRESSURE BUILDS SOUTHWARD. THIS SHOULD ALLOW DRIER AIR TO OVERSPREAD THE REGION FROM THE NORTHWEST. BY SUNDAY...HIGH PRESSURE WILL MOVE EAST INTO THE WESTERN ATLANTIC LEADING TO A MORE SOUTHERLY FLOW AROUND THE HIGH AND A GRADUAL INCREASE IN LOW- LEVEL MOISTURE ENDING THE CHANCE FOR RED FLAG CONDITIONS. FLZ007-009>011-013-016>018-026-231130- /O.EXP.KTAE.FW.W.0103.000000T0000Z-070623T0000Z/ /O.CON.KTAE.FW.A.0083.070623T1800Z-070623T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-LIBERTY- 805 PM EDT FRI JUN 22 2007 /705 PM CDT FRI JUN 22 2007/ ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... ...RED FLAG WARNING HAS EXPIRED FOR TODAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ012-014-015-027-230115- /O.EXP.KTAE.FW.W.0103.000000T0000Z-070623T0000Z/ BAY-GULF-FRANKLIN-WAKULLA- 805 PM EDT FRI JUN 22 2007 /705 PM CDT FRI JUN 22 2007/ ...RED FLAG WARNING HAS EXPIRED FOR TODAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. $$ FLZ019-231130- /O.CON.KTAE.FW.A.0083.070623T1800Z-070623T2300Z/ MADISON- 805 PM EDT FRI JUN 22 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ 38-GODSEY
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Jun 21, 1:10 PM CDT, 56 minutes earlier.
Area forecast discussion, Jun 21, 1:10 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
210 PM EDT THU JUN 21 2007
.SYNOPSIS...
SKIES THIS AFTERNOON RANGED FROM SUNNY WRN THIRD TO CLOUDY WITH CIGS
AROUND 3-4K ERN THIRD OF LOCAL AREA. TEMPS/DEW POINTS MID 80S/UPPER
60S EAST TO AROUND 90/UPPER 50S WEST. 24 HR TEMP/DEW POINT
COMPARISON INDICATES THAT LOCAL AIRMASS EAST OF APALACH RIVER WITH
LITTLE TEMP CHANGE AND SLIGHT ONLY DRIER COMPARED TO WEST OF RIVER
WHERE AIRMASS IS 5-11 DEGREES BOTH WARMER AND DRIER THAN SAME TIME
YESTERDAY. WINDS GENERALLY N/NE 10 TO 15 MPH WITH HIGHER GUSTS.
.AT UPPER LEVELS...
LOOKING AT THE BIG PIX...UPPER PATTERN ACROSS NORTH AMERICA BECOMING
A LITTLE MORE AMPLIFIED WITH TROUGH APPROACHING PAC NW...BROAD HIGH
AND MEAN RIDGE OVER WRN CONUS (CENTERED OVER ROCKIES) AND LONGWAVE
TROUGH FROM THE GREAT LAKES TO THE MID ATLANTIC AND NORTHEAST CONUS.
RIDGE WILL EXPEND NEWD THIS EVENING WHILE A SERIES OF SHORTWAVES
MOVING THROUGH TROF WITH LEAD SHORT WAVE OVER LWR GREAT LAKES THIS
AFTERNOON AND NEW ENGLAND TONIGHT AMPLIFYING TROF. ANOTHER SHORTWAVE
AHEAD OF NEXT TROF NOW OVER MT TO AMPLIFY SEWD INTO MID MS VALLEY ON
FRI. FINALLY...UPPER LEVEL LOWS OFF SRN FLA COAST AND AND OVER NRN
TX/SRN OK. CLOSER TO HOME...H5 TROUGH ALONG ATLC COAST HAS INCHED
EWD. UPPER RIDGE FROM THE CENTRAL GULF COAST UP INTO AL/WESTERN GA
SUPPRESSING CHANCE FOR CONVECTION...ESPECIALLY WEST OF APALACH
RIVER.
.AT LOWER LEVELS...
QSTNRY FRONT FROM SD LOW SWWD THRU IA/MN/WI/IL/IND THIS EVENING. ON
FRIDAY...WITH ABOVE AMPLIFICATION OF ERN TROUGH...FRONT DRAGGED SWD
TO MID-ATLC/OHIO VALLEY LINE NWD INTO IA. SECOND INTERMOUNTAIN
SHORTWAVE TO DEVELOP SFC LOW OVER MO VALLEY WHICH THEN TRACKS ESE TO
LWR OH VALLEY BY 00Z SAT.
CLOSE TO HOME...SURFACE LOW REFLECTION OF ABOVE H5 TROUGH MEANDERING
S AND IS NOW S OF ST AGUSTINE AND GUIDANCE SHOWS ONLY SLOW DRIFT
THRU FRI EVENING B4 SBTRPPC RIDGE BUILDS N/NW ERODING SYSTEM. SO...
NOW BOTH MODELS ARE IN BETTER AGREEMENT SHOWING THAT RATHER THAN
EJECT LOW OUT TO SEA (FOLLOWING H5 TROF)...TREND NOW IS TO WEAKEN
AND RETROGRADE IT INTO THE W/CENTRAL FLORIDA PENINSULA OVER THE NEXT
36 HOURS AS IT CUTS OFF FROM THE STRONGER WESTERLIES TO THE NORTH.
PER SATELLITE...WRAP AROUND MOISTURE SHOULD IMPACT MAINLY ERN THIRD
OF CWA LATER INTO OVERNIGHT HOURS. THIS ACCOUNTS FOR ABOVE E-W
AIRMASS CONTRASTS. THIS SHARP E-W MOISTURE GRADIENT ALSO REFLECTED
IN 12Z REGIONAL SOUNDINGS. I.E JAX TAE ATL(FFC) AND BMX WITH
1.80...1.22...0.77 AND 0.64 INCH PWATS RESPECTIVELY.
&&
.SHORT TERM...THIS AFTERNOON THROUGH SATURDAY.
.TONIGHT AND FRIDAY...WEAKENING LOW CONTINUES SSW TRAJECTORY
ARRIVING NEAR TAMPA BAY THIS EVENING LEAVING DRY AIR IN ITS WAKE. IT
WILL REMAIN QSTNRY AND SLOWLY WEAKEN THRU FRIDAY. UPPER LEVEL
RIDGING WILL CONTINUE TO BUILD EAST FROM THE CENTRAL GULF COAST AND
SHOULD PROVIDE ENOUGH SUPPRESSION FOR A GENERALLY DRY DAY FOR MUCH
OF THE REGION. FURTHER AWAY FROM THE RIDGE AND CLOSER TO THE
WEAKENING SURFACE LOW M/CLDY SKIES AND WDLY SCT SHOWERS WILL BE
POSSIBLE OVER MAINLY THE EASTERN BIG BEND INTO MORNING. TEMPERATURES
FRIDAY WILL CONTINUE TO WARM UNDER THE RIDGE WITH MIDDLE 90S
BECOMING MORE COMMON ACROSS THE WEST AND LOWER 90S ACROSS THE EAST.
.SATURDAY...MORE H5 DRY AIR WILL FILTER INTO CWA...ESPECIALLY
ALA/GA. SURFACE RIDGE AXIS WILL BE TAKING OVER TO OUR SOUTH AS THE
LOW DISSIPATES. ONCE AGAIN SHOULD BE GENERALLY DRY WITH JUST A
SLIGHT CHANCE OF A FEW SHOWERS ACROSS THE EASTERN BIG BEND OF
FLORIDA. WARM TO HOT DAY EXPECTED INLAND WITH MIDDLE 90S VERY
COMMON. ALONG THE COAST SOME RELIEF FROM THE HEAT IS POSSIBLE DURING
THE AFTERNOON AS SEA-BREEZES PUSH INLAND.
&&
.LONG TERM...SUNDAY THROUGH WEDNESDAY.
THE FORECAST AREA WILL REMAIN UNDER THE INFLUENCE OF SOME FORM OF
UPPER LEVEL RIDGING THROUGH THE FORECAST PERIOD. THE RIDGING THAT
STARTS OUT OVERHEAD ON SUNDAY WILL MOVE EAST AND NORTHEAST TO THE
MID ATLANTIC AND SOUTHEAST COAST BY TUESDAY. SURFACE RIDGE AXIS IS
EXPECTED TO LIE JUST SOUTH OF THE FORECAST AREA SUNDAY AND THEN
SLIDE SLOWLY NORTH TO A POSITION JUST NORTH OF THE AREA BY THE
MIDDLE PART OF NEXT WEEK. IN RESPONSE...LOW LEVEL WINDS ORIGINALLY
OUT OF THE SOUTHWEST WILL BACK TO THE SOUTHEAST THROUGH THE PERIOD.
WITH UPPER LEVEL RIDGING IN PLACE...SUNDAY INTO MONDAY LOOK TO
REMAIN ON THE VERY WARM TO HOT SIDE WITH INLAND LOCATIONS EASILY
REACHING THE LOWER TO MIDDLE 90S. A STRONGER FLOW AND MORE MOISTURE
FROM THE SOUTHEAST BY THE MIDDLE PART OF NEXT WEEK SHOULD HELP KEEP
TEMPERATURES MORE IN CHECK WITH HIGHS BACK TO NEAR 90. WILL ALSO SEE
THE CHANCES FOR MAINLY AFTERNOON AND EVENING SEA-BREEZE
THUNDERSTORMS INCREASE THROUGH THE PERIOD. MID LEVEL SUPPRESSION ON
SUNDAY WILL BE STRONG ENOUGH TO GENERALLY LEAVE POPS OUT OF THE
FORECAST. HOWEVER...AS THE RIDGE AXIS SLIDES NORTH AND EAST WITH
TIME AND MORE ABUNDANT LOW LEVEL MOISTURE IS GAINED...POPS WILL
INCREASE TO SLIGHT CHANCE FOR MOST AREAS MONDAY AND TUESDAY AND THEN
INTO THE CHANCE RANGE BY THE END OF THE EXTENDED PERIOD.
&&
.AVIATION...EXPECT OCNL VFR CIGS OVER THE ERN TERMINALS THIS AFTN IN
EXTENSIVE CU (FL035-040) FIELD AS WEAK LOW CIRCULATION S OF KJAX
DRIFTS SWD. WDLY SCT CONVECTION WILL SPREAD SWWD ACROSS PORTIONS OF
TWEB ROUTES 112 AND 117 THIS AFTN/EARLY EVENING. THEN SKIES BECOME
P/CLOUDY WITH OCNL CI TONIGHT. MAY SEE A BRIEF PERIOD OF MVFR VSBY
IN BR/MIST BY SUNRISE AT BOTH KABY AND KVLD...OTHERWISE EXPECT VFR
OVERNIGHT INTO FRIDAY MORNING. NELY WINDS AROUND 10 KTS THIS AFTN
WILL DIMINISH TO 5 KTS OR LESS THIS EVENING.
&&
.MARINE...WITH ABOVE RETROGRADING LOW...NORTHWEST WINDS EARLIER HAVE
VEERED TO NLY AND DECREASED TO BELOW EXERCISE CAUTION CRITERIA. THEY
SHOULD VEER FURTHER TO NORTHEAST BY THIS EVENING AND REMAIN BELOW
CRITERIA THROUGH FRIDAY. A SURFACE RIDGE THEN DEVELOPS ACROSS THE
FLORIDA PENINSULA INTO THE NORTHEAST AND NORTH-CENTRAL GULF INTO
EARLY NEXT WEEK. THERE ARE INDICATIONS OF A WEAK SURFACE TROUGH
SLIDING EAST TO WEST ALONG THE SOUTH SIDE OF THIS RIDGE SATURDAY
NIGHT INTO SUNDAY. AT THIS TIME...THE MAIN INFLUENCE WOULD BE A
SLIGHT INCREASE IN WINDS ACROSS THE OFFSHORE WATERS AND A BIT BETTER
CHANCE FOR SCATTERED SHOWERS AND THUNDERSTORMS.
&&
.FIRE WEATHER...ABOVE LOW RETROGRADES AS A RIDGE OF HIGH PRESSURE TO
THE NORTHWEST TRIES TO BUILD SOUTHWARD. THIS SHOULD ALLOW DRIER AIR
TO GRADUALLY BUILD INTO THE REGION FROM THE NORTHWEST...ESPECIALLY
ACROSS WESTERN TWO THIRDS OF THE CWA WHERE RED FLAG CONDITIONS WILL
BE EXPECTED REST OF THIS AFTERNOON AND FRIDAY AFTERNOON. MODEL TEMPS
SIMILAR THRU DAY 2 BUT NAM DEW POINTS NOTICEABLY DRIER AS EXPECTED
GIVEN ABOVE. SINCE NAM HAS VERIFIED BEST WILL LEAN TOWARD THEIR DEW
POINTS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 69 95 66 94 / 0 0 0 10
PANAMA CITY 73 92 75 91 / 0 0 0 10
DOTHAN 67 96 69 97 / 0 0 0 10
ALBANY 67 94 67 96 / 0 0 0 10
VALDOSTA 67 93 66 96 / 10 0 0 10
CROSS CITY 66 93 67 94 / 20 20 05 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING FROM 2 PM TO 6 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.
GA...NONE.
FL...RED FLAG WARNING FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 8
PM EDT /7 PM CDT/ THIS EVENING FOR THE FOLLOWING ZONES:
BAY...CALHOUN...GADSDEN...GULF...HOLMES...INLAND WALTON...
JACKSON...LIBERTY...WASHINGTON.
FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING
FOR ALL THE COUNTIES EXCEPT MADISON...LAFAYETTE...TAYLOR AND
DIXIE
GMZ...NONE.
&&
AVIATION/FIRE WX...JAMSKI
PUBLIC/MARINE...BLOCKHazardous weather outlook, Jun 21, 4:38 AM CDT, 9 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 538 AM EDT THU JUN 21 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-221000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 538 AM EDT THU JUN 21 2007 /438 AM CDT THU JUN 21 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ALABAMA...FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT DRY LOW LEVEL AIR AND AFTERNOON HIGH TEMPERATURES IN THE LOWER 90S WILL COMBINE TO PRODUCE RELATIVE HUMIDITY VALUES AT OR BELOW CRITICAL LEVELS ACROSS MUCH OF THE EASTERN FLORIDA PANHANDLE AND SOUTHEAST ALABAMA. THESE LOW RELATIVE HUMIDITY VALUES WILL COMBINE WITH GUSTY NORTHERLY WINDS TO PRODUCE RED FLAG CONDITIONS ACROSS THESE AREAS. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS PORTIONS OF MAINLY THE EASTERN FLORIDA BIG BEND AND SOUTH-CENTRAL GEORGIA LATE THIS MORNING INTO EARLY THIS EVENING. THESE STORMS ARE GENERALLY NOT EXPECTED TO BE STRONG...BUT A FEW MAY STILL CONTAIN FREQUENT LIGHTNING AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY CRITICAL FIRE WEATHER CONDITIONS ARE ONCE AGAIN POSSIBLE ACROSS PORTIONS OF THE THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND ON FRIDAY. SCATTERED AFTERNOON SHOWERS AND THUNDERSTORMS COME BACK INTO THE FORECAST DURING THE FIRST PART OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. 14-MROCZKA
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.